Prime Labeling of H- Super Subdivision of Y-tree Related Graphs
Abstract
to label the points x 2 V with distinct labels f(x) from f1;2; :::; pg
in such a way that for each line e = uv gcd (f(u); f(v)) = 1 . In
this paper we prove that some classes of graphs related to H- super
subdivision of Y -tree are prime graphs.
Keywords
Full Text:
PDFReferences
J. Bondy and J. Murthy. Graph Theory and Applications. North-Holland, New
York, 1976.
T. Deretsky, S. Lee, and J. Mitchem. On vertex prime labelings of graphs, in graph theory, combinatorics and applications, j. alavi, g. chartrand, o. oellerman, and a. schwenk, eds.,. Proceedings 6th International Conference Theory and Applications of Graphs (Wiley, New York),, 1:359 – 369, 1991.
E. Esakkiammal, K. Thirusangu, and S. Seethalakshmi. Luck point labeling of hsuper subdivision of path graphs,. Recent Trends in Graph Theory and Combinatorics GTCOMB, 1:42 – 49, 2016.
G.Sethuraman and P.Selvaraju. Gracefulness of arbitrary super subdivi- sion of
graphs. Indian J.Pure App.Math, 32(7):1059– 1064, 2001.
J. A.Gallian. A dynamic survey of graph labeling. The Electronics Journal of Combinatorics, 2009.
S. Meena and J.Naveen. Some new families of prime labeling of graph. International Journal of Science and Research (IJSR) ISSN (online, 5(9):2319– 7064,
S. Meena and P. Kavitha. Prime labeling of duplication of some star related
graphs,. International Journal of Mathematical Trends and Technology, 23(11):
– 32, 2015.
S. Meena, G.Ganalakshmi, and P.Kavitha. proved the prime labeling of
h super subdivision of cycle related graph,. AIP conference proceedings,(communicated).
A. Tout, A. N.Dabboucy, and K. Howalla. Prime labeling of graphs. Nat. Acad.
Sci letters., 11:365– 368, 1982.
S. Vaidhya and U. M.Prajapati. Prime labeling in the context of duplication of
graphs elements,. International Journal of Mathematics and Soft Computing,
(1):13– 20, 2013
DOI: http://dx.doi.org/10.23755/rm.v46i0.1056
Refbacks
- There are currently no refbacks.
Copyright (c) 2023 Meena S, Gajalakshmiy G

This work is licensed under a Creative Commons Attribution 4.0 International License.
Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.